zbMATH — the first resource for mathematics

Immersions of Riemannian manifolds with a given normal bundle structure. I. (English) Zbl 0189.22301

Full Text: EuDML
[1] L. Boček: Globaldifferentialgeometrie der Untermannigfaltigkeiten in \(E_n\) und \(S_n\). Czech. Math. Journal, 17 (92) 1967, Praha.
[2] J. A. Schauten D. J. Struik: Einführung in die neueren Methoden der Differentialgeometrie. Zweiter Band, 1938, Groningen-Batavia. · JFM 64.0755.03
[3] R. L. Bishop R. J. Crittenden: Geometry of manifolds. 1964. Academic Press, New York and London. · Zbl 0132.16003
[4] P. Libermann: Sur la Géométrie des prolongements des espaces fibres vectoriels. Ann. Inst. Fourier, Grenoble 14, 1 (1964), 145-172. · Zbl 0126.38201
[5] S. Kobayashi: Theory of Connections. Annali di matematica pura ed applicata 43 (1957), 119-185.
[6] Kobayashi, Nomizn: Foundations of Differential Geometry. 1963, Interscience Publishers, New York-London.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.